# SDR DALA2024021201934

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191646) FWD CARGO COMPARTMENT, RH ZEE CHANNEL FROM BS 400 TO BS 420 HAS SPOTS OF CORROSION, MARKED. REMOVED AND REPLACED RH ZEE CHANNEL FROM BS 400 TO BS 420 I.A.W B737 SRM 51-40-02-0G AND DWG# 143A7500, B737 SRM 53-00-53-2R-6.
